On the Solution of sigma-alpha Regular Generalized Linear Systems
Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 155-169 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1994_41_a9,
     author = {E. Grispos},
     title = {On the {Solution} of sigma-alpha {Regular} {Generalized} {Linear} {Systems}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {155--169},
     year = {1994},
     volume = {41},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1994_41_a9/}
}
TY  - JOUR
AU  - E. Grispos
TI  - On the Solution of sigma-alpha Regular Generalized Linear Systems
JO  - Μαθηματική Επιθεώρηση
PY  - 1994
SP  - 155
EP  - 169
VL  - 41
UR  - http://geodesic.mathdoc.fr/item/MR_1994_41_a9/
LA  - gr
ID  - MR_1994_41_a9
ER  - 
%0 Journal Article
%A E. Grispos
%T On the Solution of sigma-alpha Regular Generalized Linear Systems
%J Μαθηματική Επιθεώρηση
%D 1994
%P 155-169
%V 41
%U http://geodesic.mathdoc.fr/item/MR_1994_41_a9/
%G gr
%F MR_1994_41_a9
E. Grispos. On the Solution of sigma-alpha Regular Generalized Linear Systems. Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 155-169. http://geodesic.mathdoc.fr/item/MR_1994_41_a9/